# SDR RAIA201609130001

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 34,388 hours, 20,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT ASSEMBLY IS UPSIDE DOWN.  REMOVED, REPOSTIONED AND INSTALLED THE RIGHT OVERWING EMERGENCY EXIT LIGHT. OPS CHECKED GOOD.
